# SDR MEX2002086

- Difficulty date: March 27, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 59353477
- Part serial: ALK010
- Condition: Leaking
- Location: Rt Mlg
- Part time: 34,095 hours, 24,458 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 6142 - MEX-PVR - DURING OVERNIGHT SERVICE A LEAK WAS DETECTED IN RIGHT MAIN LANDING GEAR.  MAIN GEAR STRUT WAS REPLACED IAW MM 32-11-02.  (M)
